Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

markvin
Newbie

Reged: 02/03/13
Posts: 2
Re: Question about Atripla...
      02/03/13 05:15 PM

OrkoSnarf74 you are not alone, I am here to help you. First of all you should visit an HIV specialist. Primary physicians are great but a specialist is better. I have been poz since 1999. My first four years my VL was around 200 and my T Cell count was normal. When my VL went above 200 my HIV specialist told me I should go on meds. I did and within a month my VL was undetectable. When Atripla went on the market I immediately switched to that and since then my VL has always been undetectable and my T Cells remain in the 1200 range which is normal. Atripla has virtually no side effects and if it causes stomach upset when you first start ask you doctor for a prescription for Dexilant, a new generation antacid. If you do have any side effects they will go away quickly. The fatigue comes with a low CD4 cell count and yours is very low and you should start the meds immediately before you progress to AIDS. Even with normal counts, fatigue is a side effect of HIV. For example, I work out with heavy weights 5 days a week and I have had to learn to distinguish between fatigue and loss of strength. I am very strong and have learned to "read" my body as far as fatigue goes. Almost everyone with HIV has some sort of fatigue. I usually work through it and still exercise but I can tell if my body is telling me it is time to take a rest and then I rest for a few days. Strength has nothing to do with my fatigue and even when I am fatigued I am still strong at the gym. One side effect I have found with Atripla is occasional short term memory loss. But, it is not anything that is not manageable. I am very concerned that your primary physician has not referred you to an infectious disease specialist. Start the Atripla, see an HIV specialist and get your health to where it should be so you can live a normal life. If you are having constant dreams or are having trouble sleeping, as I have had in the past ask your doctor for a scrip for Trazodone. It is not a "sleeping pill" it is designed to shut your brain down at night so you won't dream or be sleepless. That is my experience and I have no problems whatsoever with Atripla. Hope this helps.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Question about Atripla... OrkoSnarf74 01/23/13 04:56 PM
. * Re: Question about Atripla... oksikoko   02/28/13 12:36 AM
. * Re: Question about Atripla... oksikoko   02/28/13 12:17 AM
. * Re: Question about Atripla... southsam7   02/06/13 02:16 AM
. * Re: Question about Atripla... oksikoko   02/28/13 12:27 AM
. * Re: Question about Atripla... markvin   02/03/13 05:15 PM
. * Re: Question about Atripla... coqui00623   01/31/13 04:09 PM
. * Re: Question about Atripla... miamorphos   01/31/13 03:30 PM
. * Re: Question about Atripla... coqui00623   01/31/13 02:18 PM
. * Re: Question about Atripla... Noel54   01/31/13 02:06 PM
. * Re: Question about Atripla... Crickets12   01/31/13 01:31 PM
. * Re: Question about Atripla... krdillon   01/26/13 10:08 AM
. * Re: Question about Atripla... xas   01/24/13 06:00 AM
. * Re: Question about Atripla... riverprincessModerator   01/26/13 10:47 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 6919

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3